City Research Online

Approximate Pricing of Swaptions in Affine and Quadratic Models

Fusai, G., Gambaro, A. & Casalini, R. (2017). Approximate Pricing of Swaptions in Affine and Quadratic Models. Quantitative Finance, 17(9), pp. 1325-1345. doi: 10.1080/14697688.2017.1292043


This paper proposes new bounds on the prices of European-style swaptions for affine and quadratic interest rate models. These bounds are computable whenever the joint characteristic function of the state variables is known. In particular, our lower bound involves the computation of a one-dimensional Fourier transform independently of the swap length. In addition, we control the error of our method by providing a new upper bound on swaption price that is applicable to all considered models. We test our bounds on different affine models and on a quadratic Gaussian model. We also apply our procedure to the multiple curve framework. The bounds are found to be accurate and computationally efficient.

Publication Type: Article
Additional Information: This is an Accepted Manuscript of an article published online by Taylor & Francis in Quantitative Finance on 15/03/2017, available online:
Publisher Keywords: Pricing, Swaptions, Affine quadratic models, Fourier transform, Bounds
Subjects: H Social Sciences > HG Finance
Departments: Bayes Business School > Finance
SWORD Depositor:
[thumbnail of ApproximatePricingSwaption.pdf]
Text - Accepted Version
Download (621kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login